Alert archive / Texas / Special Weather Statements in 2015
Special Weather Statement, NWS Austin/San Antonio, TX
NWS Austin/San Antonio, TX issued this special weather statement at Mar 5, 2015, 2:49 AM CST for Fayette County, Texas. It was in force for 26 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Mar 5, 2015, 2:49 AM CST (08:49 UTC)
- Expired
- Mar 5, 2015, 3:15 AM CST
- In force
- 26 min
- Issued by
- NWS Austin/San Antonio, TX
County Fayette County, TX
The radar
The Ft Hood radar (KGRK), 112 km from the middle of the area, began a volume at 08:50 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Corpus Christi, TX (KCRP), launched 00:00Z, 8.8 hours before the alert went out and 243 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 758 J/kg
- Mixed-layer CIN
- -208 J/kg
- Mixed-layer LCL
- 647 m above ground
- 0-6 km bulk shear
- 47 kt
- 0-1 km storm-relative helicity
- 22 m²/s²
- 0-3 km storm-relative helicity
- -49 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.3
The text
As transmitted, in the capitals the NWS used until 2016.
912
WWUS84 KEWX 050849
SPSEWX
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
249 AM CST THU MAR 5 2015
TXZ209-050915-
FAYETTE TX-
249 AM CST THU MAR 5 2015
...SPECIAL WEATHER STATEMENT...
AT 249 AM CST...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
SCHULENBURG...MOVING NORTHEAST AT 60 MPH.
PEA SIZE HAIL WILL BE POSSIBLE WITH THIS STORM.
LOCATIONS IMPACTED INCLUDE...
SCHULENBURG...FAYETTEVILLE...ROUND TOP...HOLMAN...FREYBURG...HIGH
HILL...SWISS ALP...WINEDALE...WARRENTON...DUBINA...ELLINGER...REK
HILL...AMMANNSVILLE...WILLOW SPRINGS...RUTERSVILLE AND MULLINS
PRAIRIE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
OCCASIONAL CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT
AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
OFFICE IN AUSTIN SAN ANTONIO .
&&
LAT...LON 2964 9687 2965 9695 2973 9700 3013 9665
3010 9663 3004 9662 2996 9657
TIME...MOT...LOC 0849Z 227DEG 50KT 2974 9685
$$What forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Austin/San Antonio, TX wrote its last area forecast discussion before this special weather statement went out at Mar 4, 11:13 PM CST, 3 hours 36 minutes earlier.
Area forecast discussion, Mar 4, 11:13 PM CST, 3 hours 36 minutes before
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
Hazardous weather outlook, Mar 4, 10:45 AM CST, 16 hours 4 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX 1045 AM CST WED MAR 4 2015 TXZ171>173-183>194-202>209-217>225-228-051100- LLANO-BURNET-WILLIAMSON-VAL VERDE-EDWARDS-REAL-KERR-BANDERA- GILLESPIE-KENDALL-BLANCO-HAYS-TRAVIS-BASTROP-LEE-KINNEY-UVALDE- MEDINA-BEXAR-COMAL-GUADALUPE-CALDWELL-FAYETTE-MAVERICK-ZAVALA- FRIO-ATASCOSA-WILSON-KARNES-GONZALES-DE WITT-LAVACA-DIMMIT- 1045 AM CST WED MAR 4 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH CENTRAL TEXAS. .DAY ONE...TODAY AND TONIGHT. A WINTER STORM WARNING WILL BE IN EFFECT FROM MIDNIGHT TONIGHT THROUGH NOON TUESDAY FOR MOST OF THE HILL COUNTRY AND NORTHERN PORTIONS OF THE I-35 CORRIDOR. A WINTER WEATHER ADVISORY WILL BE IN EFFECT FROM MIDNIGHT TONIGHT THROUGH NOON TUESDAY FOR AREAS ALONG AND TO THE NORTH OF HIGHWAY 90 AND THE COUNTIES JUST TO THE EAST OF I-35. THERE IS A CHANCE FOR WINTER PRECIPITATION TONIGHT...MAINLY AFTER MIDNIGHT. ICE ACCUMULATION WILL CAUSE HAZARDOUS TRAVEL CONDITIONS IN THE WARNING AREAS. IN THE WINTER WEATHER ADVISORY AREAS...SOME LIGHT ACCUMULATIONS ARE EXPECTED...CAUSING TRAVEL IMPACTS MAINLY ALONG AND NORTH OF A LINE FROM DEL RIO TO SAN ANTONIO TO GIDDINGS. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. THE CHANCE FOR WINTER PRECIPITATION WILL CONTINUE THROUGH NOON THURSDAY. ICE ACCUMULATIONS OF 1/10 OF AN INCH OR POSSIBLY MORE ARE EXPECTED IN THE WARNED AREA. THIS WILL CAUSE VERY HAZARDOUS DRIVING CONDITIONS AND DRIVING SHOULD BE LIMITED UNLESS ABSOLUTELY NECESSARY. IN THE ADVISORY AREAS THERE IS A CHANCE FOR LIGHT ICE ACCUMULATION CAUSING TRAVEL IMPACTS MAINLY ALONG AND NORTH OF A LINE FROM DEL RIO TO SAN ANTONIO TO GIDDINGS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED.
In the hours before
Local storm report, Mar 5, 12:13 AM CST, 2 hours 36 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
1213 AM CST THU MAR 05 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1145 PM FREEZING RAIN 1 NNE ANDERSON MILL 30.47N 97.80W
03/04/2015 U0.00 INCH WILLIAMSON TX LAW ENFORCEMENT
ICING REPORTED ON SOUTHBOUND FLYOVER AT SH45 AND US183A
&&
EVENT NUMBER EWX1500112
JRLocal storm report, Mar 5, 1:22 AM CST, 1 hour 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
122 AM CST THU MAR 05 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0118 AM SLEET LLANO 30.75N 98.67W
03/05/2015 U0.0 INCH LLANO TX LAW ENFORCEMENT
WIDESPREAD SLEET REPORTED BY LAW ENFORCEMENT ACROSS
LLANO COUNTY. NO ROAD CLOSURES YET.
&&
EVENT NUMBER EWX1500113
JRLocal storm report, Mar 5, 1:27 AM CST, 1 hour 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
127 AM CST THU MAR 05 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0125 AM SLEET 5 N BURNET 30.83N 98.23W
03/05/2015 U0.0 INCH BURNET TX LAW ENFORCEMENT
SLEET BEING REPORTED BY LAW ENFORCEMENT ACROSS NORTHERN
BURNET COUNTY. SOME ICY SPOTS ON U.S. 281. NO ROAD
CLOSURES YET.
&&
EVENT NUMBER EWX1500114
JRLocal storm report, Mar 5, 2:18 AM CST, 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
218 AM CST THU MAR 05 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0200 AM FREEZING RAIN BEE CAVE 30.31N 97.96W
03/05/2015 U0.00 INCH TRAVIS TX DEPT OF HIGHWAYS
TXDOT REPORTING PATCHY ICY CONDITIONS ON TX 71 NEAR BEE
CAVE AND U.S. 290 NEAR OAK HILL AREA.
&&
EVENT NUMBER EWX1500115
JRLocal storm report, Mar 5, 2:48 AM CST, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
248 AM CST THU MAR 05 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0246 AM FREEZING RAIN 7 NW MOUNTAIN HOME 30.24N 99.44W
03/05/2015 U0.00 INCH KERR TX DEPT OF HIGHWAYS
TXDOT REPORTS ICY SPOTS ON INTERSTATE 10 FROM THE KERR
KIMBLE COUNTY LINE TO MM 484.
&&
EVENT NUMBER EWX1500116
JRSpecial weather statement, Mar 5, 2:49 AM CST, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
249 AM CST THU MAR 5 2015
TXZ209-050915-
FAYETTE TX-
249 AM CST THU MAR 5 2015
...SPECIAL WEATHER STATEMENT...
AT 249 AM CST...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
SCHULENBURG...MOVING NORTHEAST AT 60 MPH.
PEA SIZE HAIL WILL BE POSSIBLE WITH THIS STORM.
LOCATIONS IMPACTED INCLUDE...
SCHULENBURG...FAYETTEVILLE...ROUND TOP...HOLMAN...FREYBURG...HIGH
HILL...SWISS ALP...WINEDALE...WARRENTON...DUBINA...ELLINGER...REK
HILL...AMMANNSVILLE...WILLOW SPRINGS...RUTERSVILLE AND MULLINS
PRAIRIE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
OCCASIONAL CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT
AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
OFFICE IN AUSTIN SAN ANTONIO .
&&
LAT...LON 2964 9687 2965 9695 2973 9700 3013 9665
3010 9663 3004 9662 2996 9657
TIME...MOT...LOC 0849Z 227DEG 50KT 2974 9685The office that day
Everything else NWS Austin/San Antonio, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 4, 10:35 PM CST | Special Weather Statement | EWX | Kinney | 40 min |
Nearby
Special Weather Statements in Texas, 2015Every special weather statement in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.